Representation theorems for holomorphic and harmonic functions in L p
Representation theorems for holomorphic and harmonic functions in L p / The molecular characterization of certain Hardy spaces, Astérisque, no. 77 (1980), p. 11-66
@incollection{AST_1980__77__11_0,
     author = {Coifman, R. R. and Rochberg, R.},
     title = {Representation theorems for holomorphic and harmonic functions in $L^p$},
     booktitle = {Representation theorems for holomorphic and harmonic functions in $L^p$ / The molecular characterization of certain Hardy spaces},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {77},
     year = {1980},
     pages = {11-66},
     zbl = {0472.46040},
     mrnumber = {604369},
     language = {en},
     url = {http://www.numdam.org/item/AST_1980__77__11_0}
}
Coifman, R. R.; Rochberg, R. Representation theorems for holomorphic and harmonic functions in $L^p$, in Representation theorems for holomorphic and harmonic functions in $L^p$ / The molecular characterization of certain Hardy spaces, Astérisque, no. 77 (1980), pp. 11-66. http://www.numdam.org/item/AST_1980__77__11_0/

[1] Baily, W. L., Introductory Lectures on Automorphic Forms, Princeton University Press, 1973. | MR 369750 | Zbl 0256.32001

[2] Coifman, R. R. and Fefferman, C., Weighted norm inequalities for maximal functions and singular integrals, Studia. Math. LI (1974) 241-250. | Article | MR 358205 | Zbl 0291.44007

[3] Coifman, R. R. and Weiss, Guido, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-645. | Article | MR 447954 | Zbl 0358.30023

[4] Coifman, R. R. and Rochberg, R., Representation theorems for holomorphic and harmonic functions, Proceedings of Symposia in Pure Mathematics, Vol. XXXV, Part I, Amer. Math. Soc, Providence R.I. (1979), 457-458. | MR 545288 | Zbl 0423.30006

[5] Coifman, R. R., Rochberg, R and Weiss, Guido, Factorization theorems for Hardy spaces in several variables, Ann. Math., 103 (1976), 611-635. | Article | MR 412721 | Zbl 0326.32011

[6] Duren, P. L., Theory of H p spaces, Academic Press, New York, 1970. | MR 268655 | Zbl 0215.20203

[7] Duren, P. L., Romberg, B. W. and Shields, A. L., Linear functionals on H p spaces with 0<p<1, J. Reine. Angew. Math. 238 (1969), 32-60. | MR 259579 | Zbl 0176.43102

[8] Fefferman, C. and Stein, E. M., H p spaces of several variables, Acta. Math. 129 (1972) 137-193. | Article | MR 447953 | Zbl 0257.46078

[9] Forelli, F. and Rudin, W., Projections on spaces of holomorphic functions in balls, Indiana U. Math. J. 24 (1974), 593-602. | Article | MR 357866 | Zbl 0297.47041

[10] Frazier, A., The dual space of H p of the polydisk for 0<p<1, Duke Math. J., 39 (1972) 369-379. | Article | MR 293119 | Zbl 0237.32005

[11] Gindikin, S. G., Analysis in homogeneous domains, Russian Mathematical Surveys, 19 (4) (1964), 1-89. | Article | MR 171941 | Zbl 0144.08101

[12] Hahn, K. R. and Mitchell, J., Representation of linear functionals in H p spaces over bounded symmetric domains in n , J. Math. Anal. Appl. 56 (1976) 379-396. | Article | MR 427696 | Zbl 0341.32019

[13] Horowitz, C., Zeros of functions in the Bergman spaces, Duke Math. J., 41 (1974), 693-710. | Article | MR 357747 | Zbl 0293.30035

[14] Innis Jr., G. S., Some reproducing kernels for the unit disk, Рас. J. Math. 14 (1964) 177-186. | MR 182741 | Zbl 0133.03702

[15] Kra, I., Automorphic forms and Kleinian groups, W. A. Benjamin, Reading, MA. | MR 357775 | Zbl 0253.30015

[16] Kuran, U., Subharmonic behavior of h p (p>0,hharmonic), J. London Math. Soc. (2), 529-538. | MR 352506 | Zbl 0289.31007

[17] Latter, R., A characterization of H p ( n ) in terms of atoms, Studia Math., 62 (1978) 93-101. | Article | MR 482111 | Zbl 0398.42017

[18] Macias, R., H p -spaces interpolation theorems, Ph.D. Thesis, Washington University, St. Louis, Missouri, 1975.

[19] Reimann, H. and Rychener, Т., Funktionen beschrankter mittlerer oszillation, Springer-Verlag Lecture Notes No. 487 (1975). | MR 511997 | Zbl 0324.46030

[20] Ricci, F. and Weiss, Guido, A characterization of H 1 ( n-1 ), Proceedings of Symposia in Pure Mathematics, Vol. XXXV, Amer. Math. Soc., Providence, R. I. (1979) 289-294. | MR 545268 | Zbl 0423.30028

[21] Schur, I., Bemerkungen zur theorie der beschrankte Bilinearformen unendlich vieler veranderlicher, J. Reine. Angew. Math., 140 (1911) 1-28. | JFM 42.0367.01 | MR 1580823

[22] Selberg, A., Automorphic functions and integral operators, Seminars on Analytic Functions, Institute for Advanced Study (1957), Vol II, 152-161. | Zbl 0095.28202

[23] Shapiro, J. H., Mackey topologies, reproducing kernels and diagonal maps on the Hardy and Bergman spaces, Duke Math. J., 43 (1976) 187-202. | Article | MR 500100 | Zbl 0354.46036

[24] Stein, E. M. and Weiss, G., Introduction to Fourier analysis on Euclidean spaces, Princeton, 1971. | MR 304972 | Zbl 0232.42007

[25] Stoll, M., Mean value theorems for harmonic and holomorphic functions on bounded symmetric domains, J. reine angew. Math. 283 (1977), 191-198. | MR 437812 | Zbl 0342.32003

[26] Taibleson, M and Weiss, G., The molecular characterization of certain Hardy spaces, this volume. | Zbl 0472.46041

[27] Détraz, J., Caracterisation des espaces de Bergman, Indiana U. Math. J. 27 (1978) 293-298. | Article | MR 482110 | Zbl 0377.30025

[28] Jones, P. W., Extension theorems for BMO, Indiana U. Math. J., 1980. | MR 554817 | Zbl 0432.42017

[29] Kobayashi, S., Hyperbolic manifolds and holomorphic mappings, M. Dekker, New York (1970). | MR 277770 | Zbl 0207.37902

[30] Korányi, A. and Wolf, J. A., The realization of Hermetian symmetric spaces as generalized half-planes, Ann. of Math 81 (1965) 265-288. | Article | MR 174787 | Zbl 0137.27402

[31] Stromberg, J.-O. and Torchinsky, A., Weighted Hardy spaces, preprint (1979). | MR 1011673 | Zbl 0676.42021

[32] Vagi, S., Harmonic analysis on Cartan and Siegel domains, MAA studies in Mathematics, Vol. 13, Studies in Harmonic Analysis, J. M. Ash Ed., 1976 257-310. | MR 477178 | Zbl 0352.32031